# SDR 02051002

- Difficulty date: May 10, 2002
- Submitted: May 11, 2002
- Operation: Air carrier
- Aircraft: N542NA
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26245
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS INOP ROWS 7 TO 15 ABC. T/S FOUND BROKEN CONTACT WIRE.  REPAIRED WIRE AS PER M/M 33-51-00; OPS CHECK GOOD.
